Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 3, Pages 129-160
http://dx.doi.org/10.1155/S0161171201020038

Higher orbital integrals, Shalika germs, and the Hochschild homology of Hecke algebras

Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA

Received 1 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Victor Nistor, “Higher orbital integrals, Shalika germs, and the Hochschild homology of Hecke algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 3, pp. 129-160, 2001. https://doi.org/10.1155/S0161171201020038.